# SDR AALA20160213003

- Difficulty date: February 13, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- Aircraft time: 46,234 hours, 22,763 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

TOPPING CIRCUIT ON LT PACK FAILED.  SINGLE PACK OPERATION & LT PACK SHUTDOWN DUE TO OVER TEMP & HEAT.  RUNNING IN AUTO AT FL 250, PRESSURIZATION FLOW LIGHT CAME ON, SUPPLY TEMP SHOWED 158 DEGREES & PACK RETURNED AFTER COOL DOWN & DESCENT TO 14,000 FEE.  PRESSURIZED LT PACK FOR 20 MINUTES WITH SELECTOR IN AUTO.  MANUAL COOL & MANUAL HOT POSITION, OPERATIONS CHECK NORMAL IAW MM 21-00-00.  THE ACFT WAS GNDED.
